# SDR DALA13042863217

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON AFT FUSELAGE INTERNAL STRUCTURE BETWEEN FRAMES 65 TO 66 AND S42-43L.  REPLACED REINFORCEMENT ON AFT FUSELAGE INTERNAL STRUCTURE BETWEEN FR.65 TO FR.66 AND STR.40L TO STR 43L IAW SRM 51-72-11 AND DWG D53480030.
